automatic ejaculation

iVillage Member
Registered: 11-08-2004
automatic ejaculation
7
Wed, 08-29-2007 - 1:54am

Recently for the past 1 and half month I notice that I have been ejaculating automatically without masturbating. During this period my erection are not really hard and I'm ejaculating once I get a litte bit of erection with some stimulation. I notice this thing started frequently when I reduce the number of masturbating.

I don't understand why this is happening and I am worried I may have other problems that lead to this. I hope someone can answer my questions

iVillage Member
Registered: 12-12-2006
Wed, 08-29-2007 - 1:58am
Only a doctor can tell you if there's a problem. You should make an appointment if it's worrying you.
iVillage Member
Registered: 04-21-2004
Wed, 08-29-2007 - 6:33pm
Are you saying that you just ejaculate at random times during the day?

--


martinisnsushi - living the good life since 1963

--


martinisnsushi - the two most important food groups!

iVillage Member
Registered: 11-08-2004
Sat, 09-01-2007 - 6:04am
I'm ejaculating with some stimulations during morning and evening without masturbating. This thing happened when the penis started to erect a little bit even though it is not really hard and the ejaculations came.
Avatar for papparic
iVillage Member
Registered: 03-27-2003
Sun, 09-02-2007 - 6:33am

PLease send me a list of whatever it is you're eating, whatever pills you are taking, a diagram of your sleep patterns, hell, you can include a list of your favourite tv shows. Whatever it is you've got, I want it too.

I'm not kidding, even though my letter seems from left field. I haven't ejaculated for 1 and a half months since starting a new medication, Cymbalta, and it's driving me crazy. No matter what I do, and I've tried a lot of stuff, I cannot ejaculate. Erection for hours but zip, nada, nothing.

iVillage Member
Registered: 12-12-2006
Sun, 09-02-2007 - 10:11am

Sexual dysfunction is a known and common side effect of most anti-depressants, and Cymbalta is an anti-depressant. Talk to your doctor about it, and he/she can possibly try another anti-depressant than won't affect you this way. Wellbutrin is one that supposedly has less sexual side effects.

If you didn't read the package instert.....check this out, including known side effects: http://www.drugs.com/cymbalta.html

You can't eat, drink or sleep differently to change it....it's the Cymbalta.

iVillage Member
Registered: 11-08-2004
Mon, 09-03-2007 - 1:34am

The main food I took is rice. I'm not a vegetarian. I can take egg,fish,chicken,mutton, noodles and foods from flour.I don't take any pills but I'm taking testosterone injection every 3 weeks. My sleeping pattern is my face facing the roof with the legs straight and I don't really have favourite shows.

I hope this is sufficent. I hope you can help me with my problem.

iVillage Member
Registered: 12-12-2006
Mon, 09-03-2007 - 9:58am
If you're getting testosterone injections, then tell your doctor about the problem. Maybe you're getting too much!